MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY¿ XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY¿ XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824350
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
A 3.5mm by 24 synergy xd drug-eluting coronary stent was deployed to the mid right coronary artery.Stent fully deployed but the balloon did not fully deflate.The balloon could not be pulled back into the guide catheter.The balloon and guide catheter successfully removed from the patient's body.No harm caused to the patient.Manufacturer response for coronary drug-eluting stent, synergy¿ xd (per site reporter): the local boston scientific representative was notified of this event.They are reporting this event on their end and has requested the device as soon as we can release it to them.

Brand Name
SYNERGY¿ XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key17508816
Report Number17508816
Device Sequence Number6363873
Product Code NIQ
UDI-Device Identifier08714729981060
UDI-Public(01)08714729981060(17)250206(10)31091705
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/21/2023
Report Date (Section F) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941824350
Device Lot Number31091705
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/11/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient RaceWhite
Date Report Sent to FDA07/21/2023